Bipolarization of posets and natural interpolation

Abstract : The Choquet integral w.r.t. a capacity can be seen in the finite case as a parsimonious linear interpolator between vertices of $[0,1]^n$. We take this basic fact as a starting point to define the Choquet integral in a very general way, using the geometric realization of lattices and their natural triangulation, as in the work of Koshevoy. A second aim of the paper is to define a general mechanism for the bipolarization of ordered structures. Bisets (or signed sets), as well as bisubmodular functions, bicapacities, bicooperative games, as well as the Choquet integral defined for them can be seen as particular instances of this scheme. Lastly, an application to multicriteria aggregation with multiple reference levels illustrates all the results presented in the paper.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and Applications, Elsevier, 2008, 2 (343), pp.1080-1097. 〈10.1016/j.jmaa.2008.02.008〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00274267
Contributeur : Michel Grabisch <>
Soumis le : jeudi 17 avril 2008 - 15:57:42
Dernière modification le : mardi 18 décembre 2018 - 10:56:29
Document(s) archivé(s) le : jeudi 20 mai 2010 - 23:26:47

Fichiers

jmaa06.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Michel Grabisch, Christophe Labreuche. Bipolarization of posets and natural interpolation. Journal of Mathematical Analysis and Applications, Elsevier, 2008, 2 (343), pp.1080-1097. 〈10.1016/j.jmaa.2008.02.008〉. 〈hal-00274267〉

Partager

Métriques

Consultations de la notice

348

Téléchargements de fichiers

128